JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 2 Issue 4
April-2015
eISSN: 2349-5162

Unique Identifier

JETIR1504079

Page Number

1268-1273

Share This Article


Title

Computational Study of Convective Heat Transfer in Porous Media by Finite Volume Method

ISSN

2349-5162

Cite This Article

"Computational Study of Convective Heat Transfer in Porous Media by Finite Volume Method", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.2, Issue 4, page no.1268-1273, April-2015, Available :http://www.jetir.org/papers/JETIR1504079.pdf

Abstract

A computational investigation has been carried out for accurate determination of heat transfer in metal foams in forced convective flows. In this, using c program codes, we are finding the value of temperature profile data at various nodes using finite volume method. The single-blow method was used, in which, the fluid temperature varies with distance and time and convective heat transfer becomes time-dependent. The method results in a transient and conjugate heat transfer phenomena between the foam and fluid. The convective temperature data thus obtained from generated C program codes are then compared with the theoretical results to obtain the corresponding volumetric heat transfer coefficients between the fluid and foam solid surface. The volumetric coefficients thus determined are compared against available sets of experimental data, so as to examine the consistency among the reported experimental data.

Key Words

porous media, two energy method, single blow method, c program code

Cite This Article

"Computational Study of Convective Heat Transfer in Porous Media by Finite Volume Method", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.2, Issue 4, page no. pp1268-1273, April-2015, Available at : http://www.jetir.org/papers/JETIR1504079.pdf

Publication Details

Published Paper ID: JETIR1504079
Registration ID: 150368
Published In: Volume 2 | Issue 4 | Year April-2015
DOI (Digital Object Identifier):
Page No: 1268-1273
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Computational Study of Convective Heat Transfer in Porous Media by Finite Volume Method", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.2, Issue 4, page no. pp1268-1273, April-2015, Available at : http://www.jetir.org/papers/JETIR1504079.pdf




Preview This Article


Downlaod

Click here for Article Preview